# SDR UIEA2022022200163

- Difficulty date: March 1, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N415MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32837
- Aircraft time: 77,718 hours, 13,211 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: 65B0202922
- Part serial: NSN
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RHW I/B MID FLAP O/B RIB AFT ANGLE (CLIP) FOUND CRACKED( FABRICATE THE REPLACEMENT ANGLE (CLIP) FROM 70757651 BARD PLATE. AND REPLACED AND INSTALLED. )
